RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 3, Pages 245–270 (Mi izv3566)  

Variational-topological theorems on boundary problems of the theory of torsion of shafts of variable cross-section. The method of preservation of domain and of majorizing domains

G. M. Polozhii


Full text: PDF file (2729 kB)

Bibliographic databases:
Received: 04.02.1954

Citation: G. M. Polozhii, “Variational-topological theorems on boundary problems of the theory of torsion of shafts of variable cross-section. The method of preservation of domain and of majorizing domains”, Izv. Akad. Nauk SSSR Ser. Mat., 19:3 (1955), 245–270

Citation in format AMSBIB
\Bibitem{Pol55}
\by G.~M.~Polozhii
\paper Variational-topological theorems on boundary problems of the theory of torsion of shafts of variable cross-section. The method of preservation of domain and of majorizing domains
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 3
\pages 245--270
\mathnet{http://mi.mathnet.ru/izv3566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=71985}
\zmath{https://zbmath.org/?q=an:0064.18504}


Linking options:
  • http://mi.mathnet.ru/eng/izv3566
  • http://mi.mathnet.ru/eng/izv/v19/i3/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:173
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019